Alert archive / Wisconsin / Gale Warnings in 2013

Gale Warning 4, NWS Green Bay, WI

January 18, 2013

NWS Green Bay, WI issued this gale warning at Jan 18, 2013, 12:19 PM CST. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 18, 2013, 12:19 PM CST (18:19 UTC)
Expired
Jan 18, 2013, 3:47 PM CST
In force
3 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

626 
WHUS73 KGRB 181819 AAA
MWWGRB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE GREEN BAY WI
1219 PM CST FRI JAN 18 2013

...GALE FORCE WIND GUSTS AND BUILDING WAVES EXPECTED THROUGH THIS
EVENING...

.A RAPIDLY TIGHTENING PRESSURE GRADIENT OVER THE WESTERN GREAT
LAKES WILL RESULT IN BLUSTERY SOUTH WINDS THROUGH THIS EVENING.
GALE FORCE GUSTS TO 35 TO 40 KTS ARE EXPECTED.

ANOTHER STRONG SYSTEM WILL MOVE THROUGH THE REGION ON SATURDAY...
WITH WEST GALES DEVELOPING DURING THE AFTERNOON... THEN CONTINUING
THROUGH SUNDAY MORNING. A GALE WARNING WILL LIKELY NEED TO BE
ISSUED.

LMZ541>543-190230-
/O.UPG.KGRB.SC.Y.0010.000000T0000Z-130119T0600Z/
/O.NEW.KGRB.GL.W.0004.130118T1819Z-130119T0300Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1219 PM CST FRI JAN 18 2013

...GALE WARNING IN EFFECT UNTIL 9 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS: SOUTH TO SOUTHWEST WINDS OF 30 KTS ARE EXPECTED...WITH GALE
  FORCE GUSTS TO 40 KTS.

* WAVES...WAVES OF 5 TO 7 FT ARE EXPECTED THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
1 follow-up statement
412 
WHUS73 KGRB 182147
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
347 PM CST FRI JAN 18 2013

...GUSTY WINDS EXPECTED OVERNIGHT...

.A TIGHTENING PRESSURE GRADIENT OVER THE GREAT LAKES WILL CONTINUE
TO CAUSE GUSTY SOUTHWEST WINDS AND HAZARDOUS WAVE THROUGH THE
EVENING AND EARLY OVERNIGHT. A FEW GUSTS TO AROUND 35 KTS ARE
POSSIBLE IN THE EARLY EVENING...BUT SHOULD DIMINISH QUICKLY
AFTER SUNSET. WINDS WILL VEER WEST AFTER MIDNIGHT...WITH WAVES
SLOWLY SUBSIDING BY MORNING.

WINDS AND WAVES WILL FALL BELOW HAZARDOUS LEVELS FOR A SHORT
PERIOD OF TIME SATURDAY MORNING BEFORE ANOTHER STRONG SYSTEM MOVES
THROUGH THE REGION ON SATURDAY... WITH WEST GALES DEVELOPING
DURING THE AFTERNOON... THEN CONTINUING THROUGH SUNDAY MORNING. A
GALE WARNING WILL LIKELY NEED TO BE ISSUED.

LMZ541>543-190600-
/O.CAN.KGRB.GL.W.0004.000000T0000Z-130119T0300Z/
/O.NEW.KGRB.SC.Y.0011.130118T2147Z-130119T1200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
347 PM CST FRI JAN 18 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST SATURDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST SATURDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS: SOUTHWEST WINDS 15 TO 25 KTS...VEERING WEST AFTER
  MIDNIGHT. A FEW GUSTS TO 35 KTS ARE POSSIBLE IN THE EVENING BUT
  WILL QUICKLY DIMINISH BY SUNSET.

* WAVES...WAVES OF 4 TO 7 FT ARE EXPECTED THROUGH THIS
  EVENING...SUBSIDING TO 3 TO 5 FT AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Jan 18, 12:04 PM CST, 15 minutes earlier.

Area forecast discussion, Jan 18, 12:04 PM CST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
1204 PM CST FRI JAN 18 2013

UPDATED AVIATION PORTION FOR 18Z TAF ISSUANCE

.SHORT TERM...TODAY THROUGH SATURDAY...FCST CONCERNS INCLUDE SNOWFALL
TOTALS TODAY...AND PCPN AND WIND TRENDS WITH NEXT CLIPPER SYSTEM ON
SATURDAY.

STRONG WAA/ISENT LIFT AND MID-LEVEL FRONTOGENETIC FORCING WAS PRODUCING
A LARGE BAND OF SNOW ACROSS THE NE HALF OF MN AND SW HALF OF WI EARLY
THIS MORNING. THE SNOW WAS JUST STARTING TO BUILD INTO THE SW PART OF
GRB CWA. SNOWFALL TO WATER RATIOS SHOULD BE FAIRLY HIGH (MAINLY 15-20:1)
WITH THIS SYSTEM...AS TEMPERATURES ARE QUITE COLD AND THERE IS A DEEP
DENDRITIC GROWTH LAYER. GIVEN MIXING RATIOS AROUND 2.5 G/KG...AND STEADY
SNOW ONLY EXPECTED TO LAST AROUND 6 HOURS...ACCUMS SHOULD BE MAINLY
IN THE 1 TO 3 INCH RANGE...WITH THE HIGEST AMOUNTS ACROSS NORTH CENTRAL
AND FAR NE WI. THE BEST FORCING WILL SHIFT NORTHEAST OF THE REGION DURING
THE EARLY AFTERNOON...WITH LINGERING LIGHT SNOW OR FREEZING DRIZZLE
EXPECTED ACROSS NORTHERN WI...AS SOME MID-LEVEL DRYING OCCURS. FLURRIES
OR FREEZING DRIZZLE MAY PERSIST ACROSS NORTHERN WI FOR A WHILE THIS
EVG. USED A BLEND OF THE BETTER PERFORMING GUIDANCE SETS FOR TEMPS
TODAY AND TONIGHT...WHICH WILL BE ON THE MILD SIDE FOR MID-JANUARY.

A STRONGER CLIPPER SYSTEM WILL MOVE THROUGH THE AREA ON SATURDAY...
BUT WILL NOT HAVE AS MUCH MOISTURE OR DEEP SATURATION TO WORK WITH.
SCT SNOW SHOWERS OR FLURRIES ARE EXPECTED IN MOST AREAS...HOWEVER
MILD TEMPS ALOFT AND A LACK OF DEEP SATURATION MAY LEAD TO SOME
PATCHY FREEZING DRIZZLE IN SOME AREAS DURING THE MORNING. MORE
NUMEROUS SNOW SHOWERS SHOULD DEVELOP ACROSS NC WI AS CAA INCREASES
ACROSS WSTRN LAKE SUPERIOR SATURDAY AFTERNOON. THE STRONG CAA WILL
ALSO CAUSE WEST WINDS TO INCREASE...WITH GUSTS TO 30 TO 40 MPH
POSSIBLE BY MID TO LATE AFTERNOON. HAD TO USE A NON-DIURNAL TEMP
CURVE ON SATURDAY...WITH FALLING TEMPS DURING THE AFTERNOON.

.LONG TERM...SAT NGT THRU NEXT THU. MDLS SEEM CONSISTENT WITH A
WRN CONUS UPR RDG/ERN HALF OF THE CONUS UPR TROF INTO EARLY NEXT
WEEK WHICH WL BRING AN ARCTIC OUTBREAK TO THE GREAT LAKES REGION.
THE WRN CONUS UPR RDG IS STILL FCST TO BREAK DOWN QUICKLY WITH ITS
REMAINS REACHING THE CNTRL CONUS BY MID-WEEK. A NEW NRN STREAM
SHORTWAVE TROF IS EXPECTED TO TRAIL THE DIMINISHING RDG AND BEGIN
TO INFLUENCE OUR WEATHER BY NEXT THU. OVERALL...THE WEATHER OVER
NE WI SHOULD BE RELATIVELY QUIET EXCEPT FOR PREVAILING LAKE EFFECT
OVER N-CNTRL WI. TEMPS TO BE MUCH BELOW NORMAL THRU WED BEFORE
MAKING A RUN TOWARD NORMAL ON THU.

AS THE CLIPPER LOW RACES TOWARD SW QUEBEC AND THE CDFNT HEADS SE
TOWARD THE OHIO RIVER VALLEY...ARCTIC AIR WL OVERSPREAD THE GREAT
LAKES SAT NGT WITH 8H TEMPS PLUNGING TO AROUND -22C OVER NE WI BY
12Z SUNDAY. BLUSTERY CONDITIONS TO PERSIST THRU THE NGT AS THE
PRES GRADIENT REMAINS TIGHT BETWEEN THE DEPARTED STRONG CLIPPER
LOW AND STRONG HI PRES BUILDING ACROSS THE NRN/CNTRL PLAINS. THESE
GUSTY WINDS...COMBINED WITH EXPECTED MIN TEMPS IN THE SINGLE
DIGITS ABOVE AND BELOW ZERO...WL LEAD TO DANGEROUS WIND CHILLS
ESPECIALLY OVER N-CNTRL AND CNTRL WI. THESE LOCATIONS MAY
EVENTUALLY NEED A HEADLINE...BUT PREFER TO JUST MENTION IN THE HWO
FOR NOW. AS FOR LAKE EFFECT SNOW POTENTIAL FOR N-CNTRL WI...DELTA-T
VALUES TO RESIDE IN THE MID 20S WITH LAKE-INDUCED CAPES APPROACHING
700 J/KG. ONLY PROBLEM IS THAT TRAJS TO BE FROM A W-NW DIRECTION...
THUS HEAVIER SNOWS SHOULD REMAIN NORTH OF THE MI BORDER.
NEVERTHELESS...AN INCH OR TWO OF ACCUMULATION IS POSSIBLE OVER
VILAS CNTY.

THE HI PRES WL CONT TO BUILD SE THRU THE MIDWEST TOWARD THE MID-MS
VALLEY...THEREBY KEEPING A W-NW FLOW OVER THE WRN GREAT LAKES. A
CONTINUED CHC FOR ADDITIONAL LAKE EFFECT SNOW SHWRS ACROSS VILAS
CNTY WITH PERHAPS ANOTHER INCH OF ACCUMULATION. OTHERWISE...THE
MAIN STORY TO BE THE ARCTIC AIR WHILE WL KEEP MAX TEMPS IN THE
SINGLE DIGITS TO AROUND 10 ABOVE ZERO AND WIND CHILL READINGS IN
THE SINGLE DIGITS TO TEENS BELOW ZERO.

CLOUD TRENDS TO BE THE BIGGEST ISSUE SUNDAY NGT AS A REINFORCING
SHOT OF ARCTIC AIR FOLLOWS A WEAK SHORTWAVE TROF THRU WI. AIR MASS
LOOKS TOO DRY FOR ANYTHING BUT FLURRIES OVER MOST OF THE FCST AREA
WITH THE EXCEPTION OF N-CNTRL WI WHERE LAKE EFFECT SNOWS PERSIST.
THE AMOUNT OF CLOUDS WL BE KEY AS TO HOW LOW TEMPS CAN FALL...
ESPECIALLY WITH A BIT OF FRESH SNOW ON THE GROUND. HAVE BANKED ON
ENUF CLOUDS TO PREVENT A FREE-FALL...BUT STILL ANTICIPATE READINGS
TO REACH THE SINGLE AND DOUBLE DIGITS BELOW ZERO (EXCEPT ALONG
LAKE MI) WITH WIND CHILLS AGAIN FLIRTING WITH ADVY CRITERIA. THE
SFC RDG CONTS TO EDGE CLOSER TO THE WRN GREAT LAKES ON MON WHICH
SHOULD ALLOW FOR SOME MORE PEEKS OF SUNSHINE. LAKE EFFECT SNOW
SHWRS OVER VILAS CNTY SHOULD START TO BECOME MORE ISOLATED IN
NATURE WITH TIME AS TRAJS BECOME EVEN MORE UNFAVORABLE. THE CRUX
OF THE ARCTIC AIR TO BE OVER THE REGION ON MON WITH 8H TEMPS
RESIDING AROUND -25C. THIS WOULD ONLY ALLOW FOR MAX TEMPS TO REACH
AROUND 5 ABOVE ZERO ERN WI...AROUND ZERO CNTRL WI AND NOT EVEN
REACH ZERO OVER N-CNTRL WI.

MON NGT CONTS TO LOOK LIKE THE COLDEST NGT OF THE EXTENDED PERIOD
AS THE HI PRES PUSHES INTO WI AND WINDS FINALLY HAVE A CHC TO
DECOUPLE. ALL OF NE WI WL DROP BELOW ZERO AND WOULD NOT BE
SURPRISED TO SEE THE TYPICAL COLD SPOTS OF N-CNTRL WI FALL BELOW
-20 DEGS. ANY LINGERING LAKE EFFECT SNOWS OVER VILAS CNTY WL
FINALLY COME TO AN END LATER MON NGT INTO TUE AS WINDS BACK TO THE
WEST. BY TUE...THE WEAKENING UPR RDG TO BE SITUATED OVER THE
ROCKIES WITH EVEN A HINT OF WAA AS THE COLDEST OF THE ARCTIC AIR
STARTS TO PULL AWAY. MAX TEMPS SHOULD BE ABLE TO RECOVER A TINY
BIT WITH MOST OF NE WI CREEPING BACK INTO THE SINGLE DIGITS ABOVE
ZERO.

QUIET WEATHER IS EXPECTED FOR TUE NGT INTO WED AS THE HI PRES
DRIFTS EAST OVER THE GREAT LAKES. ONE MORE COLD NGT TO DEAL WITH
TUE NGT WITH MIN TEMPS AGAIN DIPPING INTO THE SINGLE AND DOUBLE
DIGITS BELOW ZERO (THO NOT AS COLD AS MON NGT). STRONGER WAA TO
OVERSPREAD WI ON WED AS WINDS WL BACK SW DURING THE DAY. MAX TEMPS
MAY BE ABLE TO SURPASS 10 DEGS THROUGHOUT ALL OF NE WI...BUT THIS
WOULD STILL BE 10 TO 15 DEGS BELOW NORMAL.

LONG RANGE MDLS CONT TO INDICATE A FAST-MOVING PACIFIC SYSTEM
MOVING ACROSS THE CONUS WED NGT INTO THU ALTHO THERE ARE TIMING
ISSUES WHICH COMPLICATE THE FCST. THE GFS IS SLOWER AND WEAKER
WITH BOTH THE SHORTWAVE TROF AND SFC CYCLOGENESIS COMPARED TO THE
STRONGER SIGNAL PROVIDED BY THE ECMWF. TOO MUCH UNCERTAINTY THIS
FAR OUT IN TIME TO PICK A MDL FAVORITE...THUS HAVE GENERALLY
FOLLOWED CONSENSUS HERE AND BROUGHT A CHC OF SNOW TO THE ENTIRE
FCST AREA ON THU.
&&

.AVIATION...GENERALLY VFR CONDITIONS SOUTH OF A MERRILL TO
MENOMINEE MICHIGAN LINE WITH MVFR CIGS TO THE NORTH. GUSTY
SOUTHWEST SFC WINDS WILL DIMINISH THIS EVENING.

A STRONG COLD FRONT WILL MOVE ACROSS THE AREA SATURDAY AFTERNOON
AND EVENING. SFC WINDS WILL BECOME WEST AT 20 TO 30 KTS WITH GUSTS
TO 40 KTS POSSIBLE.

RDM
&&

.MARINE...MADE SOME ADJUSTMENTS TO MARINE HEADLINES EARLY THIS
MORNING. WITH THE ALBERTA CLIPPER TRACKING A BIT FARTHER SOUTH...
DO NOT THINK THAT WINDS/WAVES WILL REACH SCA CRITERIA ON THE BAY.
STILL KEPT THE SCA ON LAKE MICHIGAN...BUT WENT WITH AN EXPIRATION
TIME OF 06Z/SAT...AS WINDS ARE EXPECTED TO DIMINISH AND VEER WEST
BY MIDNIGHT.

A GALE WARNING WILL LIKELY BE NEEDED SATURDAY AFTERNOON THROUGH
SUNDAY MORNING...AS A STRONGER CLIPPER SYSTEM AND ASSOCIATED ARCTIC
COLD FRONT MOVES THROUGH THE REGION. GUSTS TO AT LEAST 40 KTS CAN
BE EXPECTED SATURDAY NIGHT.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jan 18, 10:19 AM CST, 2 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
1019 AM CST FRI JAN 18 2013

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-191630-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
1019 AM CST FRI JAN 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

LIGHT SNOW WILL END IN NORTHERN WISCONSIN EARLY THIS AFTERNOON.
ELSEWHERE THERE IS JUST A CHANCE OF SNOW FLURRIES OR FREEZING
DRIZZLE. ROADS MAY BE SLICK FROM THE SNOW THAT FELL THIS MORNING
SO TRAVEL WITH CARE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

AN ALBERTA CLIPPER IS FORECAST TO MOVE THROUGH NORTHERN SECTIONS
OF THE REGION SATURDAY INTO SATURDAY EVENING. IT SHOULD BRING AN
INCH OR TWO OF SNOW TO NORTHERN WISCONSIN.

ARCTIC AIR WILL BEGIN TO ARRIVE SUNDAY AND REMAIN THROUGH THE
MIDDLE OF NEXT WEEK. WIND CHILL ADVISORIES OR WARNINGS WILL
LIKELY BE NECESSARY MONDAY AND TUESDAY.

ARCTIC AIR MOVING OVER THE WARMER WATERS OF LAKE SUPERIOR WILL
BRING SEVERAL ROUNDS OF LAKE EFFECT SNOW SHOWERS TO VILAS COUNTY
FROM SATURDAY NIGHT THROUGH AT LEAST MONDAY NIGHT. WHILE HEAVIER
ACCUMULATIONS SHOULD REMAIN NORTH OF THE MICHIGAN BORDER...THE
FAVORED SNOWBELT AREAS OF VILAS COUNTY COULD PICK UP SEVERAL
INCHES OF ACCUMULATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT...HOWEVER
SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE
NATIONAL WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-191630-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
1019 AM CST FRI JAN 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SOUTH TO SOUTHWEST WINDS MAY GUST TO 25 TO 30 KNOTS AT TIMES THIS
AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PASSAGE OF AN ARCTIC COLD FRONT WILL LIKELY LEAD TO NORTHWEST
GALES FROM SATURDAY AFTERNOON THROUGH SUNDAY MORNING.

In the hours before

Local storm report, Jan 18, 10:12 AM CST, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1012 AM CST FRI JAN 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 AM     SNOW             ASHWAUBENON             44.46N 88.08W
01/18/2013  M0.8 INCH        BROWN              WI   OFFICIAL NWS OBS

&&

SAC
Special weather statement, Jan 18, 10:37 AM CST, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1037 AM CST FRI JAN 18 2013

WIZ005-011-012-181845-
VILAS-FOREST-FLORENCE-
INCLUDING THE CITIES OF...EAGLE RIVER...CRANDON
1037 AM CST FRI JAN 18 2013

SNOW WILL CONTINUE NEAR THE WISCONSIN MICHIGAN BORDER INTO THE
EARLY AFTERNOON. ANOTHER INCH OR TWO OF SNOW IS POSSIBLE FROM
NIAGARA TO FLORENCE TO LAND O LAKES TO PRESQUE ISLE WITH LESS TO
THE SOUTH. ROADS AND SIDEWALKS ARE SLICK...SO TRAVEL WITH CARE.

RDM
Local storm report, Jan 18, 10:49 AM CST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1049 AM CST FRI JAN 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     SNOW             RHINELANDER             45.63N 89.41W
01/18/2013  M1.2 INCH        ONEIDA             WI   BROADCAST MEDIA

            SNOW HAS STOPPED. REPORT PROVIDED BY WJFW-TV.

&&

MG
Local storm report, Jan 18, 10:58 AM CST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1058 AM CST FRI JAN 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1057 AM     SNOW             COLOMA                  44.03N 89.51W
01/18/2013  M0.6 INCH        WAUSHARA           WI   PUBLIC

&&

SAC
Local storm report, Jan 18, 11:50 AM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1150 AM CST FRI JAN 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 AM     SNOW             LAKE TOMAHAWK           45.81N 89.59W
01/18/2013  M2.0 INCH        ONEIDA             WI   TRAINED SPOTTER

            TOTAL OVER THE PAST 4.5 HOURS. LIGHT FLURRIES FALLING AT
            TIME OF OBSERVATION. SNOW DEPTH IS 5 INCHES.

&&

MG
Local storm report, Jan 18, 12:19 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1219 PM CST FRI JAN 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 AM     SNOW             SPREAD EAGLE            45.88N 88.13W
01/18/2013  M3.0 INCH        FLORENCE           WI   TRAINED SPOTTER

            SNOW SINCE 8 AM...AND SNOW IS STILL FALLING. SNOW DEPTH
            IS 6 INCHES.

&&

MG

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 18, 3:47 PM CSTSmall Craft AdvisoryGRB13 hr

Nearby

Gale Warnings in Wisconsin, 2013Every gale warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.